Brownish Discharge

2 Replies
chels - June 16

for the past couple of days I have had a dark brown discharge and some cramps. Not severe cramps but too the point I notice them. I had unprotected s_x about a week and a half ago but I took the morning after pill 2 days later. I also had unprotected s_x last night. could it be pregnancy? could it be just the side affects of the morning after pill? whats going on. And what should I do?

 

asdf - June 17

I'd suggest a doctor's visit myself. It could be pregnancy, but it could also be a sign of something much worse. Get it checked out ASAP.

 

Audrey - June 17

Chels- The morning-after pill triggers an early period so that is probably what you are experiencing now. In the future use condoms to avoid pregnancy scares.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?